Volume 307 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues
Vol. 307: 1
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
The Journal
Editorial Board
Special Issues
Submission Guidelines
Submission Form
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
Other MSP Journals
Author Index – V
V., Kannan
Lattices of Hausdorff compactifications of a locally compact space
Vaaler, Jeffrey
A geometric inequality with applications to linear forms
Estimates for partial sums of continued fraction partial quotients
On linear forms and Diophantine approximation
On the metric theory of Diophantine approximation
Vaccaro, Andrea
Obstructions to lifting abelian subalgebras of corona algebras
Vader-Burger, Els
Approximate Green functions as a tool to prove correctness of a formal approximation in a model of competing and diffusing species
Vainerman, L. I.
Quantum Stiefel manifold and double cosets of quantum unitary group
Valabrega, Paolo
Chern classes and cohomology for rank $2$ reflexive sheaves on $\mathbf{P}^3$
Valadier, Michel
Convex integrands on Souslin locally convex spaces
Valdez Sánchez, Luis
Representation of types and $3$-manifolds
Valdinoci, Enrico
Some elliptic PDEs on Riemannian manifolds with boundary
Valente, Kenneth
The $p$-primes of a commutative ring
Valentine, F. A.
A characterization of the parallelepiped in $E^{n}$
A three point convexity property
Families of parallels associated with sets
Valentine, Joseph
An analogue of Ptolemy's theorem and its converse in hyperbolic geometry
Wilson angles in linear normed spaces
Valette, Alain
A remark on the Kasparov groups $\mathrm{Ext}^i(A,\,B)$
On spectra of simple random walks on one-relator groups.With an appendix by Paul Jolissain
Valla, Giuseppe
Primary powers of a prime ideal
Valli, Giorgio
Minimal submanifolds of K\"{a}hler--Einstein manifolds with equal K\"{a}hler angles
Valov, Vesko
Another characterization of $\mathrm{AE}(0)$-spaces
Vamanamurthy, M.
Generalized elliptic integrals and modular equations
Vamanamurthy, Mavina
Inequalities for quasiconformal mappings in space
Van Assche, Walter
Compact perturbations of orthogonal polynomials
Van Binnebeek, Jean-Jacques
Convergence theorems in Banach algebras
Van Buskirk, James
Construction of irreducible homology $3$-spheres with orientation reversing involution
Van Casteren, Johannes
Operators similar to unitary or selfadjoint ones
Van Daele, Alfons
$K$-theory for graded Banach algebras. II
A bounded operator approach to Tomita-Takesaki theory
A Radon Nikodým theorem for weights on von Neumann algebras
Duality for the quantum $E(2)$ group
The upper envelope of invariant functionals majorized by an invariant weight
van de Vel, Marcel
Subbases, convex sets, and hyperspaces
van den Ban, Erik
A convexity theorem for semisimple symmetric spaces
van den Dries, Lou
Exponential rings, exponential polynomials and exponential functions
van den Essen, Arno
A note on Meisters and Olech's proof of the global asymptotic stability Jacobian conjecture
van der Poorten, Alfred
Characterization of a generalized Shanks sequence
van der Put, Marius
A local-global problem for linear differential equations
van der Woude, Jaap
Characterizations of (H)PI extensions
Connectedness related to almost periodicity of compositions of flow homomorphisms
van Doorn, Erik A.
The indeterminate rate problem for birth-death processes
van Douwen, Eric
Some properties of the Sorgenfrey line and related spaces
The number of subcontinua of the remainder of the plane
Van Geel, Jan
Sums of squares in algebraic function fields over a complete discretely valued field
Van Haagen, Antonius
Finite signed measures on function spaces
van Hamel, Joost
Level and Witt groups of real Enriques surfaces
van Harten, Aart
Approximate Green functions as a tool to prove correctness of a formal approximation in a model of competing and diffusing species
Van Limbeek, Wouter
Isometry types of frame bundles
van Maldeghem, Hendrik
A characterization of the finite Moufang hexagons by generalized homologies
Generalized quadrangles weakly embedded of degree $2$ in projective space
van Mill, Jan
A homogeneous Eberlein compact space which is not metrizable
Subbases, convex sets, and hyperspaces
The space of infinite-dimensional compacta and other topological copies of $(l^2_f)^\omega$
Van Osdol, Donovan
Extensions of sheaves of commutative algebras by nontrivial kernels
van Rooij, Arnoud
On some group algebra modules related to Wiener's algebra $M_{1}$
van Willigenburg, Stephanie
Expressions for Catalan Kronecker products
van Zelm, Jason
Nontautological bielliptic cycles
Vanaja, N.
A note on $\mathrm{FR}$-perfect modules
Quasi projectives in abelian and module categories
Vance, James
$L^{p}$-boundedness of the multiple Hilbert transform along a surface
$L^p$ estimates for operators associated to flat curves without the Fourier transform
Vandehey, Joseph
Towards a sharp converse of Wall's theorem on arithmetic progressions
Vanden Eynden, Charles
Vanhaecke, Pol
Transverse Poisson structures to adjoint orbits in semi-simple Lie algebras
Vaninsky, K. L.
Trace formula for a system of particles with elliptic potential
VanValkenburgh, Michael
Length spectra of sub-Riemannian metrics on compact Lie groups
Varadarajan, Kalathoor
Chain conditions and pure-exactness
On $M$-projective and $M$-injective modules
On a certain problem of realization in homotopy theory
Some examples of nontaut subspaces
Span and stably trivial bundles
Varadarajan, Veeravalli
+ In memoriam-Jonathan Rogawski (1955-2011)
Formal reduction theory of meromorphic differential equations: a group theoretic view
Richard Friederich Arens\\(1919--2000)
Robert Steinberg (1922--2014): In memoriam
Some comments on Weyl's complete reducibility theorem
Temperedness of measures defined by polynomial equations over local fields
Varberg, Dale
On equivalence of Gaussian measures
Varela, Januario
Fields of automorphisms and derivations of $C^{\ast}$-algebras
Varga, Richard
$p$-cyclic matrices: A generalization of the Young-Frankel successive overrelaxation scheme
A theorem of J. L. Walsh, revisited
Block diagonally dominant matrices and generalizations of the Gerschgorin circle theorem
Eigenvalues of circulant matrices
Geometric overconvergence of rational functions in unbounded domains
Orderings of the successive overrelaxation scheme
Varley, Robert
A Riemann singularities theorem for Prym theta divisors, with applications
On the geometry of two dimensional Prym varieties
Varolin, Dror
Bloch constants in one and several variables
Varopoulos, Nicholas
A probabilistic proof of the Garnett-Jones theorem on BMO
A remark on functions of bounded mean oscillation and bounded harmonic functions. Addendum to: ``BMO functions and the $\overline\partial$-equation''
BMO functions and the $\overline\partial$-equation
Zeros of $H^{p}$ functions in several complex variables
Varsi, Giulio
The multidimensional content of the frustum of the simplex
Vasconcelos, Wolmer
Conductor, projectivity and injectivity
Homological dimensions and Macaulay rings
On commutative endomorphism rings
Vasil'ev, Alexander
Angular derivatives of boundedunivalent functions and extremal partitions of the unit disk
Vasil'ev, Andrey
What do Frobenius's, Solomon's, and Iwasaki's theorems on divisibility in groups have in common?
Vasilescu, Florian
On the operator $M(Y)=TYS^{-1}$ in locally convex algebras
Spectral Theory for Linear Relations via Linear Operators
The closed range modulus of operators
Vassilev, Dimiter
Convexity of the entropy of positive solutions to the heat equation on quaternionic contact and CR manifolds
Existence of solutions and regularity near the characteristic boundary for sub-Laplacian equations on Carnot groups
Vaughan, Herbert E.
Well-ordered subsets and maximal members of ordered sets
Vaughan, Jerry
A modification of Morita's characterization of dimension
Vaughan, Theresa
A note on the Jacobi-Perron algorithm
Vaught, Robert
Principles of partial reflection in the set theories of Zermelo and Ackermann
Vázquez-Abal, María Elena
Four-dimensional Osserman metrics of neutral signature
Vázquez-Lorenzo, Ramón
Bach-flat isotropic gradient Ricci solitons
Complete locally conformally flat manifolds of negative curvature
Four-dimensional Osserman metrics of neutral signature
Velasquez, Elinor
Radon transform on finite symmetric spaces
The uncertainty principle on Cayley graphs
Velásquez, Marco Antonio
A new characterization of complete linear Weingarten hypersurfaces in real space forms
Velásquez, Mario
Twisted K-theory for the orbifold $[*/G]$
Vélez, William
A characterization of completely regular fields
On the degree of the splitting field of an irreducible binomial
Partially normal radical extensions of the rationals
Permutations of the positive integers with restrictions on the sequence of differences
Permutations of the positive integers with restrictions on the sequence of differences. II
Polynomials that represent quadratic residues at primitive roots
Prime ideal decomposition in $F(\mu^{1/p})$
The torsion group of a radical extension
Velez Vasquez, Sebastian
An A infinity version of the Poincare lemma
Vendramin, Leandro
Cohomology and extensions of braces
Venema, Gerard
Approximating codimension two embeddings of cells
Venkataraman, Rangachari
Compactness in abelian topological groups
Venkataramana, Tyakal
On systems of generators of arithmetic subgroups of higher rank groups
Venkatesan, P. S.
Ventura, A.
Asymptotic behavior of a perturbed neutral functional-differential equation related to the solution of the unperturbed linear system
Ventura, Ivan
Solitary waves for the Hartree equation with a slowly varying potential
Venturini, Sergio
$M$-hyperbolic real subsets of complex spaces
Verbitsky, Igor
Imbedding and multiplier theorems for discrete Littlewood-Paley spaces
Verbitsky, Misha
An intrinsic volume functional on almost complex 6-manifolds and nearly Kaehler geometry
Verblunsky, S.
On the stability of the set of exponents of a Cauchy exponential series
Verchota, Gregory C.
Verdera Melenchón, Joan
Finitely generated projective extensions of uniform algebras
On the uniform approximation problem for the square of the Cauchy-Riemann operator
Verderesi, José
The product of exponentials in the definition of canonical kernel function
Vere-Jones, David
Ergodic properties of nonnegative matrices. I
Ergodic properties of nonnegative matrices. II
Vergasta, Enaldo
Conformal deformations preserving the Gauss map
Vergne, Michèle
Group representations on Hilbert spaces defined in terms of $\overline{\partial}_{b}$-cohomology on the Silov boundary of a Siegel domain
Quantization of algebraic cones and Vogan's conjecture
Verma, A.
Some summations of $q$-series by telescoping
Verma, Arun
A fractional Leibniz $q$-formula
Verma, Mahendra
Distinguished residual spectrum for $\GL_2(D)$
Vermeer, J.
Vermeer, Johannes
Closed subspaces of $H$-closed spaces
Vermeire, Peter
Stable reflexive sheaves\\on smooth projective 3-folds
Vermes, Robert
On the zeros of a linear combination of polynomials
Vernicos, Constantin
Approximability of convex bodies and volume entropy in Hilbert geometry
Volume entropy of Hilbert geometries
Verra, Alessandro
The Abel-Jacobi isomorphism for the sextic double solid
Vértesi, Vera
On invariants for Legendrian knots
Vetro, Francesca
On Hurwitz spaces of coverings with one special fiber
On Hurwitz spaces of coverings with two special fibers and monodromy group a Weyl group of type B_d
Veys, Willem
Holomorphy of Igusa's and topological zeta functions for homogeneous polynomials
Viada, Evelina
On the torsion anomalous conjecture in CM abelian varieties
Vicente, Luis
Supersingular primes and $p$-adic $L$-functions
Victory, Harold
On the ideal structure of positive, eventually compact linear operators on Banach lattices
Vidal, Robert
Dérivations, et hautes dérivations, dans certains corps gauches de series de Laurent
Vidaux, Xavier
The analogue of Büchi's problem for cubes in rings of polynomials
Videman, Juha H.
Asymptotic behaviour at infinity of three-dimensional steady viscoelastic flows
Vidussi, Stefano
Norms onthe cohomology of a $3$-manifold and SW theory
Viehweg, Eckart
Bicanonical and adjoint linear systems\\on surfaces of general type
Vieira Gomes, José Nazareno
Characterizations of immersed gradient almost Ricci solitons
Viel, Shira
Generalized splines on arbitrary graphs
Viglino, Giovanni
$C$-compact and functionally compact spaces
A co-topological application to minimal spaces
Some topological properties weaker than compactness
Vignati, Marco
A Liouville type theorem for a general class of operators on complete manifolds
Vignéras, Marie-France
Comparison of compact induction with parabolic induction
Extensions between irreducible representations of a p-adic $\mathbf{GL}(n)$
The pro-$p$ Iwahori Hecke algebra of a reductive $p$-adic group, V (parabolic induction)
Vigué-Poirrier, Micheline
The homology of a free loop space
Vijayarajan, A.
On the nonoccurrence of the Coxeter graphs $\beta_{2n+1},\ D_{2n+1}$ and $E_7$ as the principal graph of an inclusion of $\mathrm{II}_1$ factors
Villa-Salvador, G. D.
Nilpotent extensions of number fields with bounded ramification
Villa-Salvador, Gabriel
Automorphisms of congruence function fields
Villacampa, Raquel
Strong Kähler with torsion structures from almost contact manifolds
Villamayor, Orlando
Villone, Arnold
A class of symmetric differential operators with deficiency indices $(1,\,1)$
Second order differential operators with self-adjoint extensions
Self-adjoint differential operators
Self-adjoint extensions of symmetric differential operators
Vilms, Jaak
On curvature operators of bounded rank
Vinner, Shlomo
Model-completeness in a first order language with a generalized quantifier
Vinroot, Christopher
Fields of character values for finite special unitary groups
Vinsonhaler, Charles
A note on two generalizations of $QF$-3
A theorem on quasi-pure-projective torsion free abelian groups of finite rank
Completely decomposable groups which admit only nilpotent multiplications
Correction to: ``Realizing central division algebras''
Corrections to: ``Torsion free abelian groups quasiprojective over their endomorphism rings. II''
Duality and invariants for Butler groups
Realizing central division algebras
Torsion free abelian groups quasi-projective over their endomorphism rings
Torsion free abelian groups quasi-projective over their endomorphism rings. II
Typesets and cotypesets of rank-$2$ torsion free abelian groups
Viola-Prioli, Ana
Rings whose kernel functors are linearly ordered
Viola-Prioli, Jorge
On absolutely torsion-free rings
Rings whose kernel functors are linearly ordered
Virelizier, Alexis
On the center of fusion categories
Virtanen, Jukka
Temperedness of measures defined by polynomial equations over local fields
Viswanathan, T. M.
On the radicals of lattice-ordered rings
Vitagliano, Luca
Deformations of Linear Lie Brackets
Vector bundle valued differential forms on NQ-manifolds
Vitória, Jorge
Definability and approximations in triangulated categories
Torsion pairs in silting theory
Vitulli, Marie
The obstruction of the formal moduli space in the negatively graded case
Vlachos, Theodoros
Intrinsic obstructions tothe existence of isometric minimal immersions
Ricci curvature and minimal submanifolds
Vogel, Andrew L.
Vogel, Pierre
$3$-valent graphs and the Kauffman bracket
Vogel, Thomas
Asymptotic behavior of two semilinear elliptic free boundary problems
Convex, Rotationally Symmetric Liquid Bridges between Spheres
Local energy minimality\\of capillary surfaces\\in the presence of symmetry
Sufficient conditions for capillary surfaces to be energy minima
Sufficient conditions for multiply constrained extrema
Symmetric unbounded liquid bridges
Uniqueness for certain surfaces of prescribed mean curvature
Voglaire, Yannick
Invariant connections and PBW theorem for Lie groupoid pairs
Vogtmann, Karen
Isoperimetric inequalities for automorphism groups of free groups
Voiculescu, Dan-Virgil
Lévy-Hinčin type theorems for multiplicative and additive free convolution
Voight, John
Discriminants and the monoid of quadratic rings
Voigt, Christian
Voigt, Jürgen
On $Y$-closed subspaces of $X$, for Banach spaces $X\subset Y$; existence of alternating elements in subspaces of $C(J)$
Volberg, Alexander
Completely regular multivariate stationary processes and the Muckenhoupt condition
von der Mosel, Heiko
On surfaces of prescribed $F$-mean curvature
von Grudzinski, Olaf
Examples of solvable and nonsolvable convolution equations in $\mathscr{K}_{p}'$, $p\geq 1$
von Haeseler, Fritz
Borsuk-Ulam theorem, fixed point index and chain approximations for maps with multiplicity
von Wahl, Wolf
Instationary Navier-Stokes equations and parabolic systems
von Wahl, Wolf
Mean values and non-periodic pressure in convectionproblems between plates or with stress-free boundaries
Vosburg, Albert
On the relationship between Hausdorff dimension and metric dimension
Votaw, Charles
$S(\alpha)$ spaces and regular Hausdorff extensions
Vought, Eldon
Concerning continua not separated by any nonaposyndetic subcontinuum
Monotone decompositions into trees of Hausdorff continua irreducible about a finite subset
Voxman, William
On the countable union of cellular decompositions of $n$-manifolds
Vrabec, Jože
Submanifolds of acyclic $3$-manifolds
Vrancken, Luc
Lagrangian submanifolds in complex projective space with parallel second fundamental form
Vrem, Richard
Harmonic analysis on compact hypergroups
Hypergroup joins and their dual objects
Vu, Thiennu H.
Elementary proofs of Berndt's reciprocity laws
Vuorinen, Matti
Generalized elliptic integrals and modular equations
Inequalities for quasiconformal mappings in space
Quasiregular mappings and ${\mathcal {WT}}$-classes of differential forms on Riemannian manifolds